# SDR DXTA2014033005704

- Difficulty date: March 28, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N806QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600614
- Aircraft time: 8,841 hours, 7,075 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE DRAGGED SEVERELY DURING EXITING RUNWAY.  SIGNIFICANT VIBRATION & YAWING WERE EXPERIENCED.  AFTER SETTING & RELEASING THE PARKING BRAKE & WAITED 5 MINUTES, THE TAXI IN WAS NORMAL.  JACKED RT MLG, INSPECTED BRAKE, NO DEFECTS WERE NOTED.  WHEEL FREELY ROTATED. SET BRAKE & PARKING BRAKE, NO ISSUES AFTER RELEASING BRAKES.  LOWERED RT MAIN, TAXIED ACFT, WHILE TAXING, APPLIED BRAKES SEVERAL TIMES, DID NOT EXPERIENCE DRAGGING BRAKES OR WAVERING OF ACFT.  NO DISCREPANCY WAS NOTED AT THIS TIME.  ACCOMPLISHED IAW MM 32-10-00.
